# SDR SWIA2021080460008

- Difficulty date: July 20, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 46,212 hours, 39,580 cycles
- System (JASC): 5241 · Galley Doors
- Part: Service Door
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UNDERSIDE OF LOWER FORWARD AND AFT PAN CORRODED IN MULTIPLE LOCATIONS.  REFER TO SRM 52-41-14 ITEM 2.   (FILED CLOSED)      REMOVED BOTTOM SERVICE DOOR FORWARD AND AFT SPIGOT FITTINGS, LOWER FORWARD AND AFT TRACK FITTINGS, ALONG WITH LOWER FORWARD AND AFT SERVICE DOOR SEAL RETAINERS WITH REFERENCE TO AMM 20-21-00, SRM 51-42-21 AND SRM 51-42-06. /   BLENDED CORROSION FOUND ON SERVICE DOOR UNDERSIDE OF LOWER FORWARD AND AFT PAN IN REFERENCE TO SRM 51-21-06.  LOWER FORWARD SERVICE DOOR PAN BLENDING FOUND TO BE WITHIN ACCEPTABLE LIMITS PER SRM 52-41-14 / SRM 52-00-00.  APPLIED ALODINE, PRIMER, AND RESTORED TOPCOAT TO LOWER FORWARD SERVICE DOOR PAN WITH REFERENCE TO SRM 51-25-06 AND SRM 51-25-16. /   SERVICE DOOR LOWER AFT PAN FOUND TO BE OUT OF LIMITS.  REMOVED SERVICE DOOR LOWER AFT DOWNLOCK ROLLER AND ASSOCIATED BRACKETS WITH REFERENCE TO SRM 51-43-00 AND SRM 51-42-21. REMOVED AND REPLACED LOWER AFT SERVICE DOOR PAN WITH REFERENCE TO SRM 51-42-06, SRM 51-42-13, SRM 51-42-24, SRM 51-23-00, AND SRM 52-41-14. /   INSTALLED LOWER FORWARD AND AFT SERVICE DOOR SEAL RETAINERS, LOWER FORWARD AND AFT DOOR SPIGOTS, AFT DOWNLOCK ROLLER, ALONG WITH
